# SDR SWAA2015081842940

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 60,855 hours, 48,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 6558250029
- Part serial: D03716
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, UPON INITIAL GEAR RETRACTION ON TAKEOFF, LT MAIN GEAR RED LIGHT ON WITH GEAR HANDLE UP.  WITH GEAR HANDLE OFF, LT MAIN GEAR RED & GREEN LIGHT ON WITH GEAR HANDLE DOWN, ALL 3 GEAR GREEN LIGHTS ON NORMALLY.  R & R PC CARDS 986 & 988 IAW MM.
